# SDR MALA010464

- Difficulty date: April 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DOOR DENTED IN SEAL AREA AT LOWER FORWARD CORNER. MX MEASURED DENT AND FOUND TO BE OUT OF LIMITS. NDT PERFFVNDT006EC & 004UT BOND NO DELAM NO CRACKS NOTED REPAIRED DENT PER SAAB SDS001496.  COMPLIED WITH CABIN PRESSURE LEAK CHECK.
